# SDR FDEA202209292392

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N891FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41440
- Aircraft time: 16,755 hours, 2,807 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 431515
- Condition: Failed
- Location: Fct
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING OFF LOADING RAMP REPORTED 46DR (FCT) NOTE SMOKING COMING FROM THE FCT. REMOVED AND REPLACED FCT 46DR AND HARNESS REF B777  M.M. 25-57-01-4. OPS CK   NORMAL   A/C OK TO CONTINUE
